MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF1COMP; NO MATCH
Model Number CD3249-40
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Codes Syncope/Fainting (4411); Embolism/Embolus (4438)
Date of Event 11/21/2023
Type of Reportable Event Death
Event or Problem Description
Related manufacturer reference numbers: 2017865-2023-94481; related manufacturer reference numbers: 2017865-2023-94484; related manufacturer reference numbers: 2017865-2023-94485; related manufacturer reference numbers: 2017865-2023-94486; related manufacturer reference numbers: 2017865-2023-94487.It was reported that the patient presented in clinic for initial implant procedure.During procedure, it was found that the newly placed right atrial (ra) exhibited high capture threshold and high pacing impedance and the newly placed implantable cardioverter defibrillator (icd) exhibited failure to pace.The ra lead and the icd were not implanted and alternates near at hand were implanted instead on (b)(6) 2023 to complete the procedure.Post procedure, the patient went into a coma and eventually passed away due to acute pulmonary embolism.
 
Additional Manufacturer Narrative
The reported event of pacing issue was not confirmed in lab.Visual inspection of the septum and setscrew did not reveal any anomaly that could contribute to the reported event.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF1COMP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18307454
Report Number2017865-2023-94483
Device Sequence Number6615586
Product Code NIK
UDI-Device Identifier05414734504539
UDI-Public05414734504539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberCD3249-40
Device Lot NumberA000141274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown